MathSciNet Relay Station
MathSciNet bibliographic data
MR250505 (40 #3739) 65.67
Thomée, Vidar Stability theory for partial difference operators. SIAM Rev. 11 1969 152–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement